Search Results

There are 24633 results for: content related to: Average Degree in Graph Powers

  1. Linear Balanceable and Subcubic Balanceable Graphs

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 150–166, Pierre Aboulker, Marko Radovanović, Nicolas Trotignon, Théophile Trunck and Kristina Vušković

    Version of Record online : 14 FEB 2013, DOI: 10.1002/jgt.21728

  2. A Survey on the Computational Complexity of Coloring Graphs with Forbidden Subgraphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 331–363, Petr A. Golovach, Matthew Johnson, Daniël Paulusma and Jian Song

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22028

  3. Extracting List Colorings from Large Independent Sets

    Journal of Graph Theory

    H. A. Kierstead and Landon Rabern

    Version of Record online : 21 APR 2017, DOI: 10.1002/jgt.22128

  4. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Version of Record online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  5. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  6. Pebbling Graphs of Diameter Three and Four

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 398–417, Luke Postle, Noah Streib and Carl Yerger

    Version of Record online : 19 MAR 2012, DOI: 10.1002/jgt.21648

  7. Maximizing H-Colorings of a Regular Graph

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 66–84, David Galvin

    Version of Record online : 30 JUL 2012, DOI: 10.1002/jgt.21658

  8. Long cycles passing through ⌊4k+13⌋ vertices in k-connected graphs

    Journal of Graph Theory

    Zhiquan Hu and Feifei Song

    Version of Record online : 3 JUL 2017, DOI: 10.1002/jgt.22164

  9. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Volume 85, Issue 1, May 2017, Pages: 172–186, Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054

  10. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  11. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  12. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  13. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  14. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Version of Record online : 20 JUN 2012, DOI: 10.1002/jgt.21649

  15. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  16. Large Induced Forests in Graphs

    Journal of Graph Theory

    Volume 85, Issue 4, August 2017, Pages: 759–779, Lingsheng Shi and Hongyu Xu

    Version of Record online : 28 NOV 2016, DOI: 10.1002/jgt.22104

  17. Leaf-Critical and Leaf-Stable Graphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 443–459, Gábor Wiener

    Version of Record online : 29 FEB 2016, DOI: 10.1002/jgt.22034

  18. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Version of Record online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  19. You have free access to this content
    On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  20. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Version of Record online : 6 MAR 2013, DOI: 10.1002/jgt.21735